# SDR UPS05445459

- Difficulty date: September 16, 2005
- Submitted: September 19, 2005
- Operation: Air carrier
- Aircraft: N520UP
- Make and model: Boeing 747 212B
- Aircraft serial: 21943
- System (JASC): 3510 · Crew Oxygen System
- Part: Strap
- Condition: Broken
- Location: O2 Mask
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPT'S O2 MASK SUPPORT STRAP BROKEN.  REPLACED CAPT'S O2 MASK STRAP.
